Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 90, Number 4

All articles in this issue are freely accessible.

Cyclic Stickelberger cohomology and descent of Kummer extensions
Lindsay N. Childs.
Proc. Amer. Math. Soc. 90 (1984), 505-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733396
A note on quasi-Buchsbaum rings
Shiro Goto.
Proc. Amer. Math. Soc. 90 (1984), 511-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733397
On fixed rings of automorphisms
Edmund Puczyłowski.
Proc. Amer. Math. Soc. 90 (1984), 517-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733398
Torsion-free abelian groups with prescribed finitely topologized endomorphism rings
Manfred Dugas and Rüdiger Göbel.
Proc. Amer. Math. Soc. 90 (1984), 519-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733399
Cross products of strongly Morita equivalent $C^{∗} $-algebras
Raúl E. Curto, Paul S. Muhly and Dana P. Williams.
Proc. Amer. Math. Soc. 90 (1984), 528-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733400
Recovery of $H^{p}$-functions
V. Totik.
Proc. Amer. Math. Soc. 90 (1984), 531-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733401
The set of zeroes of an “almost polynomial” function
Y. Yomdin.
Proc. Amer. Math. Soc. 90 (1984), 538-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733402
A note on disjointness preserving operators
B. de Pagter.
Proc. Amer. Math. Soc. 90 (1984), 543-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733403
Banach spaces that have normal structure and are isomorphic to a Hilbert space
Javier Bernal and Francis Sullivan.
Proc. Amer. Math. Soc. 90 (1984), 550-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733404
A two weight inequality for the fractional integral when $p=n/𝛼$
Eleonor Harboure, Roberto A. Macías and Carlos Segovia.
Proc. Amer. Math. Soc. 90 (1984), 555-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733405
Sturmian theory and disconjugacy of second order systems
Fozi M. Dannan.
Proc. Amer. Math. Soc. 90 (1984), 563-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733406
A characterization of spectral operators on Hilbert spaces
Kôtarô Tanahashi and Takashi Yoshino.
Proc. Amer. Math. Soc. 90 (1984), 567-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733407
The Picard theorem for Riemann surfaces
H. L. Royden.
Proc. Amer. Math. Soc. 90 (1984), 571-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733408
The very well poised $_{6}𝜓_{6}$. II
Richard Askey.
Proc. Amer. Math. Soc. 90 (1984), 575-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733409
Sylvester’s problem and Motzkin’s theorem for countable and compact sets
Peter B. Borwein.
Proc. Amer. Math. Soc. 90 (1984), 580-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733410
The ultrafilter characterization of huge cardinals
Robert J. Mignone.
Proc. Amer. Math. Soc. 90 (1984), 585-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733411
A filter on $[𝜆]^{𝜅}$
C. A. Di Prisco and W. Marek.
Proc. Amer. Math. Soc. 90 (1984), 591-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733412
Some function spaces of CW type
Peter J. Kahn.
Proc. Amer. Math. Soc. 90 (1984), 599-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733413
Two results concerning cardinal functions on compact spaces
I. Juhász and Z. Szentmiklóssy.
Proc. Amer. Math. Soc. 90 (1984), 608-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733414
A topological space without a complete quasi-uniformity
Hans-Peter A. Künzi and Peter Fletcher.
Proc. Amer. Math. Soc. 90 (1984), 611-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733415
Each $R^{∞}$-manifold has a unique piecewise linear $R^{∞}$-structure
Katsuro Sakai.
Proc. Amer. Math. Soc. 90 (1984), 616-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733416
Fibrations and homotopy type
J. L. Noakes.
Proc. Amer. Math. Soc. 90 (1984), 619-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733417
Criteria for metrisability
P. J. Collins and A. W. Roscoe.
Proc. Amer. Math. Soc. 90 (1984), 631-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733418
Mackey functors and $G$-cohomology
Stefan Waner.
Proc. Amer. Math. Soc. 90 (1984), 641-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733419
A remark on refinable maps and calmness
Hisao Kato.
Proc. Amer. Math. Soc. 90 (1984), 649-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733420
Transfer in generalized sheaf cohomology
Robert Piacenza.
Proc. Amer. Math. Soc. 90 (1984), 653-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733421
Uniform order-convergence for complete lattices
Gabriele H. Greco.
Proc. Amer. Math. Soc. 90 (1984), 657-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 733422